RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Shcheglov, Alekseĭ Yur'evich

Statistics Math-Net.Ru
Total publications: 11
Scientific articles: 11

Number of views:
This page:445
Abstract pages:2256
Full texts:954
References:381
E-mail:

http://www.mathnet.ru/eng/person30176
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/231120

Publications in Math-Net.Ru
2013
1. D. V. Churbanov, A. Yu. Shcheglov, “An iterative method for solving an inverse problem for a first-order nonlinear partial differential equation with estimates of guaranteed accuracy and the number of steps”, Zh. Vychisl. Mat. Mat. Fiz., 53:2 (2013),  275–280  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 53:2 (2013), 215–220  isi  elib  scopus
2006
2. A. Yu. Shcheglov, “A method for finding coefficients of a quasilinear hyperbolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 46:5 (2006),  813–833  mathnet  mathscinet; Comput. Math. Math. Phys., 46:5 (2006), 776–795  scopus
3. A. Yu. Shcheglov, “Inverse coefficient problem for a quasilinear hyperbolic equation with final overdetermination”, Zh. Vychisl. Mat. Mat. Fiz., 46:4 (2006),  647–666  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 46:4 (2006), 616–635  scopus
2003
4. A. Yu. Shcheglov, “A method for an approximate solution of an inverse problem for a semilinear hyperbolic equation”, Zh. Vychisl. Mat. Mat. Fiz., 43:1 (2003),  111–126  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 43:1 (2003), 108–123
2002
5. A. Yu. Shcheglov, “A method for solving an inverse boundary value problem in sorption dynamics with an allowance for diffusion in sorbent particles”, Zh. Vychisl. Mat. Mat. Fiz., 42:4 (2002),  580–590  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 42:4 (2002), 555–565
2001
6. A. Yu. Shcheglov, “A method for approximate solution in $C^2$ of a hyperbolic equation with Lipschitz nonlinearity”, Zh. Vychisl. Mat. Mat. Fiz., 41:3 (2001),  420–435  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 41:3 (2001), 392–406
2000
7. A. Yu. Shcheglov, “Some overdetermined problems for differential equations and their applications”, Zh. Vychisl. Mat. Mat. Fiz., 40:9 (2000),  1330–1338  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 40:9 (2000), 1276–1283
1996
8. A. Yu. Shcheglov, “On the monotonicity of the solution of a mixed problem for a quasilinear heat equation with a discontinuous coefficient”, Zh. Vychisl. Mat. Mat. Fiz., 36:6 (1996),  86–94  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 36:6 (1996), 759–765  isi
1993
9. A. Yu. Shcheglov, “Uniform approximation of a solution of an inverse problem by the quasireversibility method”, Mat. Zametki, 53:2 (1993),  168–174  mathnet  mathscinet  zmath; Math. Notes, 53:2 (1993), 235–239  isi
1992
10. A. Yu. Shcheglov, “A method for the approximate solution of an inverse problem for the heat-conduction equation”, Zh. Vychisl. Mat. Mat. Fiz., 32:6 (1992),  904–916  mathnet  mathscinet  zmath; Comput. Math. Math. Phys., 32:6 (1992), 781–791  isi
1991
11. I. E. Kulpina, A. Yu. Shcheglov, “A method of solving the problem of optimizing the operation of an industrial complex”, Zh. Vychisl. Mat. Mat. Fiz., 31:10 (1991),  1588–1592  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 31:10 (1991), 123–127  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020